# SDR 96ZZZM1054

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434TA
- Make and model: Doug DC-6B
- Aircraft serial: 44434
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2337926
- Condition: Chafed
- Location: Lt Mlg
- Component: 5333641
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 601 - RETURNED TO FAI DUE TO NO HYDRAULIC PRESSURE AND NO HYDRAULIC QUANTITY.  MX REPLACED HYDRAULIC LINE ON LEFT MLG RETRACT STRUT.  AIRCRAFT RETURNED TO SERVICE.  (M)
